Finite maturity caps and floors on continuous flows

Shackleton, M B and Wojakowski, R M (2007) Finite maturity caps and floors on continuous flows. Journal of Economic Dynamics and Control, 31 (12). pp. 3843-3859. ISSN 0165-1889

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Economic Dynamics and Control
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44807
Deposited By:
Deposited On:
11 Jul 2011 18:22
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:28